Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 512426, 18 pages
http://dx.doi.org/10.1155/2014/512426
Research Article

Existence and Multiple Positive Solutions for Boundary Value Problem of Fractional Differential Equation with -Laplacian Operator

School of Mathematics Science, University of Electronic Science and Technology of China, Chengdu 611731, China

Received 28 February 2014; Accepted 26 April 2014; Published 15 May 2014

Academic Editor: Bashir Ahmad

Copyright © 2014 Min Jiang and Shouming Zhong. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. I. Podlubny, Fractional Differential Equations, vol. 198, Academic Press, San Diego, Calif, USA, 1999. View at MathSciNet
  2. A. A. Kilbas, H. M. Srivastava, and J. J. Trujillo, Theory and Applications of Fractional Differential Equations, vol. 204 of North-Holland Mathematics Studies, Elsevier Science B.V., Amsterdam, The Netherlands, 2006. View at MathSciNet
  3. Y. A. Rossikhin and M. V. Shitikova, “Application of fractional derivatives to the analysis of damped vibrations of viscoelastic single mass systems,” Acta Mechanica, vol. 120, no. 1–4, pp. 109–125, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. J. Sabatier, O. Agrawal, and J. T. Machado, Advances in Fractional Calculus, Theoretical developments and applications in physics and engineering, Springer, Berlin, Germany, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  5. N. Engheta, “On fractional calculus and fractional multipoles in electromagnetism,” IEEE Transactions on Antennas and Propagation, vol. 44, no. 4, pp. 554–566, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. R. Hilfer, Applications of Fractional Calculus in Physics, World Scientific, Singapore, 2000. View at Publisher · View at Google Scholar · View at MathSciNet
  7. R. L. Bagley and R. A. Calico, “Fractional order state equations for the control of viscoelastically damped structures,” Journal of Guidance, Control, and Dynamics, vol. 14, no. 2, pp. 304–311, 1991. View at Google Scholar · View at Scopus
  8. W.-X. Zhou and Y.-D. Chu, “Existence of solutions for fractional differential equations with multi-point boundary conditions,” Communications in Nonlinear Science and Numerical Simulation, vol. 17, no. 3, pp. 1142–1148, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. B. Ahmad and G. Wang, “A study of an impulsive four-point nonlocal boundary value problem of nonlinear fractional differential equations,” Computers & Mathematics with Applications, vol. 62, no. 3, pp. 1341–1349, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. B. Ahmad and S. Sivasundaram, “On four-point nonlocal boundary value problems of nonlinear integro-differential equations of fractional order,” Applied Mathematics and Computation, vol. 217, no. 2, pp. 480–487, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. N. Nyamoradi, “Positive solutions for multi-point boundary value problems for nonlinear fractional differential equations,” Journal of Contemporary Mathematical Analysis, vol. 48, no. 4, pp. 145–157, 2013. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. B. Ahmad and J. J. Nieto, “Existence of solutions for nonlocal boundary value problems of higher-order nonlinear fractional differential equations,” Abstract and Applied Analysis, vol. 2009, Article ID 494720, 9 pages, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. X. Liu, M. Jia, and X. Xiang, “On the solvability of a fractional differential equation model involving the p-Laplacian operator,” Computers & Mathematics with Applications, vol. 64, no. 10, pp. 3267–3275, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  14. J. Wang, H. Xiang, and Z. Liu, “Existence of concave positive solutions for boundary value problem of nonlinear fractional differential equation with p-Laplacian operator,” International Journal of Mathematics and Mathematical Sciences, vol. 2010, Article ID 495138, 17 pages, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  15. J. Wang and H. Xiang, “Upper and lower solutions method for a class of singular fractional boundary value problems with p-Laplacian operator,” Abstract and Applied Analysis, vol. 2010, Article ID 971824, 12 pages, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  16. H. Lu and Z. Han, “Existence of positive solutions for boundary-value problem of fractional differential equation with p-laplacian operator,” The American Jouranl of Engineering and Technology Research, vol. 11, pp. 3757–3764, 2011. View at Google Scholar
  17. G. Chai, “Positive solutions for boundary value problem of fractional differential equation with p-Laplacian operator,” Boundary Value Problems, vol. 2012, article 18, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  18. T. Chen, W. Liu, and Z. Hu, “A boundary value problem for fractional differential equation with p-Laplacian operator at resonance,” Nonlinear Analysis: Theory, Methods & Applications, vol. 75, no. 6, pp. 3210–3217, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  19. T. Chen and W. Liu, “An anti-periodic boundary value problem for the fractional differential equation with a p-Laplacian operator,” Applied Mathematics Letters of Rapid Publication, vol. 25, no. 11, pp. 1671–1675, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  20. S. J. Li, X. G. Zhang, Y. H. Wu, and L. Caccetta, “Extremal solutions for p-Laplacian differential systems via iterative computation,” Applied Mathematics and Computation, vol. 26, pp. 1151–1158, 2013. View at Google Scholar
  21. Z. Liu and L. Lu, “A class of BVPs for nonlinear fractional differential equations with p-Laplacian operator,” Electronic Journal of Qualitative Theory of Differential Equations, vol. 70, pp. 1–16, 2012. View at Google Scholar · View at MathSciNet
  22. Z. Liu, L. Lu, and I. Szántó, “Existence of solutions for fractional impulsive differential equations with p-Laplacian operator,” Acta Mathematica Hungarica, vol. 141, no. 3, pp. 203–219, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  23. Z. Bai, “Eigenvalue intervals for a class of fractional boundary value problem,” Computers & Mathematics with Applications, vol. 64, no. 10, pp. 3253–3257, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  24. X. Zhang, L. Wang, and Q. Sun, “Existence of positive solutions for a class of nonlinear fractional differential equations with integral boundary conditions and a parameter,” Applied Mathematics and Computation, vol. 226, pp. 708–718, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  25. D. J. Guo and V. Lakshmikantham, Nonlinear Problems in Abstract Cones, vol. 5, Academic Press, New York, NY, USA, 1988. View at MathSciNet
  26. M. A. Krasnosel'skii, Topological Methods in the Theory of Nonlinear Integral Equations, Translated by A. H. Armstrong, Elmsford, Pergamon, Turkey, 1964. View at MathSciNet